# SDR SIMA202312310001

- Difficulty date: December 30, 2023
- Submitted: December 31, 2023
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 17,986 hours, 11,829 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK LH FAULT EICAS MSG ON FINAL. CREW GO-AROUND + HOLD. RE-ATTEMPTED APPROACH. ON APPROACH TO LAND EICAS MSG CLEARED WHEN CREW PUT THE GEAR DOWN. DECLARED EMERGENCY. LANDED SAFELY. -C/A-PERFORMED T/S PROCEDUES IAW ERJ FIM 32-41-00-810-825-A. FOUND TO BE TRANSITORY. OPS CHECK GOOD.
